Alert archive / North Carolina / River Flood Warnings in 2017
River Flood Warning 8, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Apr 24, 2017, 10:37 AM EDT for Anson County, Stanly County, North Carolina. It took effect at Apr 24, 2017, 9:36 PM EDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2017, 10:37 AM EDT (14:37 UTC)
- In effect from
- Apr 24, 2017, 9:36 PM EDT
- Expired
- Apr 26, 2017, 2:51 AM EDT
- In force
- 29 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anson County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rocky River NC near Norwood (NRWN7). The gauge peaked at 19.10 ft at Apr 25, 2017, 7:00 AM EDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
441
WGUS42 KRAH 241437
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
1037 AM EDT Mon Apr 24 2017
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-250237-
/O.NEW.KRAH.FL.W.0008.170425T0136Z-170426T0651Z/
/NRWN7.1.ER.170425T0136Z.170425T1200Z.170425T1851Z.NO/
1037 AM EDT Mon Apr 24 2017
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Rocky River Near Norwood.
* from this evening to late Tuesday night, or until the warning is
cancelled.
* At 10:00 AM Monday the stage was 4.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
tonight and continue to rise to near 24.0 feet by tomorrow
morning. The river will fall below flood stage by tomorrow early
afternoon.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Rocky River
Norwood 20 4.3 Mon 10 AM 24.0 7.4 4.0 3.0 2.6
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
KDS2 follow-up statements
043
WGUS82 KRAH 250256
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1056 PM EDT Mon Apr 24 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Deep River At Moncure affecting Chatham and Lee Counties
Haw River At Haw River affecting Alamance County
Haw River Near Bynum affecting Chatham County
Little River At Manchester affecting Cumberland County
Rocky River Near Norwood affecting Anson and Stanly Counties
Tar River At Louisburg affecting Franklin County
Tar River At Tarboro affecting Edgecombe County
Yadkin River At Yadkin College affecting Davidson and Davie Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC057-059-251456-
/O.EXT.KRAH.FL.W.0007.000000T0000Z-170426T2212Z/
/YADN7.2.ER.170424T1810Z.170426T0000Z.170426T1012Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Yadkin River At Yadkin College.
* At 10:00 PM Monday the stage was 20.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by
tomorrow evening. The river will fall below flood stage Wednesday
morning.
* Impact...At 26.0 feet, Several homes along the river begin to flood.
* Impact...At 25.0 feet, Flooding closes Sowers Road near Linwood and
Hollywood Drive at Grub Ferry road. A campground on Hannah Ferry
Road is flooded. Flooding also threatens the pumping station at
Davidson, Incorporated.
* Impact...At 23.0 feet, The upper campsites at the Thousand Trails
Preserve off US64 begin to flood.
* Impact...At 21.0 feet, Lower level primitive campsites at the
Thousand Trails Preserve off US64 begin to flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Yadkin River
Yadkin Col 18 20.4 Mon 10 PM 23.4 16.3 8.0 7.4 6.7
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$
NCC037-105-251456-
/O.EXT.KRAH.FL.W.0001.170425T1552Z-170427T2100Z/
/MONN7.1.ER.170425T1552Z.170426T0600Z.170427T0900Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Deep River At Moncure.
* from Tuesday morning to Thursday afternoon, or until the warning is
cancelled.
* At 9:45 PM Monday the stage was 3.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
morning and continue to rise to near 9.9 feet by early Wednesday
morning. The river will fall below flood stage by Thursday morning.
* Impact...At 9.0 feet, Minor flood stage. Flooding is likely upstream
of the gage site along North Plank Road just south of highway 421
in Lee county, and on R Jordan Road north of highway 421 in Chatham
county. At the gage site, flooding reaches the base of the river
gage housing, but is confined to woods and pasture immediately
adjacent to the river.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Cape Fear
Moncure 9 3.6 Mon 10 PM 7.9 9.6 8.8 6.0 4.5
&&
LAT...LON 3567 7910 3563 7907 3559 7904 3546 7935
3554 7939
$$
NCC001-251455-
/O.EXT.KRAH.FL.W.0002.000000T0000Z-170426T1650Z/
/HAWN7.1.ER.170425T0721Z.170425T1800Z.170426T0450Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Haw River At Haw River.
* At 10:30 PM Monday the stage was 14.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow
and continue to rise to near 21.1 feet by tomorrow afternoon.The river will fall below flood stage by early Wednesday morning.
* Impact...At 23.0 feet, Moderate flood stage. Flooding reaches the
base of the water treatment plant building.
* Impact...At 20.0 feet, There is significant overflow on the right
bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water
treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Haw River
Haw River 18 14.9 Mon 10 PM 20.4 15.1 9.6 7.1 5.5
&&
LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
3604 7944 3613 7954
$$
NCC037-251455-
/O.EXT.KRAH.FL.W.0003.170425T0451Z-170427T1048Z/
/BYNN7.1.ER.170425T0451Z.170426T0000Z.170426T2248Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Haw River Near Bynum.
* until Thursday morning, or until the warning is cancelled.
* At 10:30 PM Monday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by after midnight
tomorrow and continue to rise to near 14.4 feet by tomorrow
evening. The river will fall below flood stage by Wednesday evening.
* Impact...At 15.0 feet, The river widens up to 800 feet across, but
flooding remains confined to extensive stretches of woods and
pastureland along the river.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Haw River
Bynum 11 10.6 Mon 10 PM 12.7 13.1 9.2 7.2 6.2
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$
NCC051-251455-
/O.EXT.KRAH.FL.W.0004.170425T1251Z-170428T0508Z/
/MANN7.1.ER.170425T1251Z.170426T0600Z.170427T1708Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Little River At Manchester.
* from Tuesday morning to late Thursday night, or until the warning
is cancelled.
* At 10:30 PM Monday the stage was 14.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow
morning and continue to rise to near 20.3 feet by early Wednesday
morning. The river will fall below flood stage by Thursday early
afternoon.
* Impact...At 18.0 feet, Flood stage. Minor flood problems begin in
Fort Bragg near the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Lower Little River
Manchester 18 14.2 Mon 10 PM 17.8 20.2 18.6 15.7 13.7
&&
LAT...LON 3524 7890 3522 7889 3517 7898 3516 7910
3519 7910 3521 7898
$$
NCC007-167-251455-
/O.EXT.KRAH.FL.W.0008.000000T0000Z-170426T0352Z/
/NRWN7.1.ER.170425T0900Z.170425T1200Z.170425T1552Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Rocky River Near Norwood.
* At 10:45 PM Monday the stage was 17.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow
and continue to rise to near 21.1 feet by tomorrow morning. The
river will fall below flood stage by tomorrow late morning.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
* Impact...At 17.0 feet, The river gage site is inundated and
inaccessible.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Rocky River
Norwood 20 17.2 Mon 11 PM 21.1 13.3 4.7 4.3 4.0
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
NCC069-251455-
/O.EXT.KRAH.FL.W.0005.170426T1548Z-170427T0809Z/
/LOUN7.1.ER.170426T1548Z.170426T1800Z.170426T2009Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Tar River At Louisburg.
* from Wednesday morning to late Wednesday night, or until the
warning is cancelled.
* At 9:46 PM Monday the stage was 7.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet, Moderate flood stage. Flooding begins in
Pruitt and Shannon Villages on the east side of town.
* Impact...At 20.0 feet, Minor flood stage. Banks overflow at Main
Street. River Bend Park is flooded and storm drains are inundated
along the river.
* Impact...At 18.0 feet, Bankfull in the vicinity of Main Street.
Minor flooding begins in River Bend Park 0.1 miles upstream of Main
Street.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Tar River
Louisburg 20 7.8 Mon 10 PM 11.1 19.6 17.3 11.3 8.5
&&
LAT...LON 3616 7835 3611 7828 3595 7818 3590 7820
3606 7830 3613 7838
$$
NCC065-251455-
/O.EXT.KRAH.FL.W.0006.170428T0000Z-000000T0000Z/
/TARN7.1.ER.170428T0000Z.170429T1800Z.000000T0000Z.NO/
1056 PM EDT Mon Apr 24 2017
The Flood Warning continues for
the Tar River At Tarboro.
* from Thursday evening until further notice, or until the warning is
cancelled.
* At 10:15 PM Monday the stage was 4.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Thursday
evening and continue to rise to near 22.5 feet by Saturday early
afternoon. Additional rises are possible thereafter.
* Impact...At 24.0 feet, Moderate flooding begins in Tarboro. River
Road is underwater and flooding begins on east Wilson and St David
Streets.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park and
River Road at the US64 bridge flood.
* Impact...At 17.0 feet, Action stage. The river is bankfull.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Tar River
Tarboro 19 4.0 Mon 10 PM 5.6 12.6 17.4 20.6 22.4
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$263
WGUS82 KRAH 251417
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1017 AM EDT Tue Apr 25 2017
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-251447-
/O.CAN.KRAH.FL.W.0008.000000T0000Z-170426T0352Z/
/NRWN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM EDT Tue Apr 25 2017
The Flood Warning is cancelled for
the Rocky River Near Norwood.
* At 10:00 AM Tuesday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 19.1 feet and
will remain below flood stage.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Rocky River
Norwood 20 18.9 Tue 10 AM 6.5 3.6 2.8 2.5 2.3
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Apr 24, 9:10 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 24, 9:10 AM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 910 AM EDT Mon Apr 24 2017 .SYNOPSIS... A strong and deep low pressure system will slowly cross the region through Tuesday, producing wet and unsettled weather. Behind this low, a ridge of high pressure will extend into the region for mid to late week. && .NEAR TERM /Today and Tonight/... As of 910 AM Monday... Forecast of steady moderate to heavy rain covering central NC remains valid. Deep mid-upper low pressure wobbling into west central GA with a negative tilt will continue to draw deep moisture into the Carolinas, with PW values expected to near 1.5", which would place values near record highs, according to PW climatology. Low level moisture transport and convergence are expected to remain focused over our area, from Laurinburg, Lumberton and Fayetteville up through SW portions of the Triangle region in particular, and this is where the primary bands of significant rainfall should line up. The surge of moisture and precip intensity should increase through the day as 850 mb onshore-directed flow strengthens to 35 to 45 kts, pumping greater amounts of Atlantic moisture into the area, north of a shortwave riding from the Bahamas northward off the SE coast through the day. Have raised storm total rainfall to near 5 inches in the SE (Laurinburg/Raeford/Fayetteville) to 3-4 inches in the Triad, 2-3 inches in the Triangle, and near 2 inches in the far NE. Street flooding remains likely, along with rapid creek rises especially in the Triangle to the south and west. No changes to the flood watch at this time. It will remain chilly today with widespread rain and thick clouds, with highs from the lower 50s NW to the mid-upper 60s in the far eastern Coastal Plain. -GIH Earlier discussion from 345 AM... Overview: An upper level low centered over northern AL at 06Z will track SE/ESE to the Southeast coast this afternoon and evening. An attendant surface low will track eastward to the GA/SC coast this evening, then lift slowly northeast along the North Carolina coast late tonight. Precipitation: With the upper level low /attendant surface low/ expected to track E/SE across GA/SC and an established CAD wedge in place over central NC, the narrow warm sector in southern GA/SC is expected to shift N/E through eastern SC to coastal NC this aft/eve. As such, convection should remain elevated in nature over central NC. A N-S oriented band of elevated convection over western NC will shift eastward into central NC today and assume a NW-SE orientation this afternoon as the upper level low progresses SE from northern AL to eastern GA and low-level flow strengthens/backs to the Southeast off the Atlantic. In close vicinity to the warm front (southern Cumberland and Sampson counties), a narrow window for sfc-based convection (and an attendant severe weather potential) cannot be ruled out this afternoon. Otherwise, any threat for severe weather should remain along/east of Hwy 17 near the Carolina coast. The primary band of elevated convection will assume a W-E orientation tonight as the upper low passes to the south and low-level flow over central/eastern NC backs to an easterly direction. The heaviest rain will fall where the band of elevated convection pivots as it transitions from a N-S orientation to a W-E orientation this afternoon into tonight. Temperatures: With regard to temperatures, a pronounced CAD wedge is expected to remain in place across the N/NW Piedmont through tonight, with little variation in temperature (upper 40s to lower 50s). From the Triangle south and east, the modified CAD wedge should vary little through the day (except perhaps in the far SE Coastal Plain for a few hours this afternoon), though temperatures will likely rise from east to west overnight as surface winds strengthen from the east and advect a higher theta-e airmass inland from the coast. -Vincent && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... As of 330 AM Monday... The vertically stacked/mature low pressure system will track slowly north across eastern NC Tuesday and Tuesday night and then off the Delmarva coast on Wednesday. With the mid-level dry slot encompassing the area Tuesday morning, there could be a lull/minimum in precip/pops across central NC to start the day. However, diurnal heating and resultant weak destabilization(at least across the eastern and possibly central zones) as the wrap-around moisture band pivots NE through the area, is expected to lead to convective re-development Tuesday afternoon and evening. The threat for severe storms will be muted by the lack of greater instability but given the presence of an occluded front draped somewhere across eastern/east-central NC, cannot rule out an isolated severe threat. Additionally, with the potential for slow- moving/training convection with the wrap-around band, isolated flooding, especially in low-lying or poor drainage areas will be possible. Highs Tuesday afternoon will be challenging, complicated by multiple boundaries draped across the area. Expect one sharp temperature gradient invof of where the aforementioned occluded front sets up across eastern NC, with another tight temp gradient along the lingering CAD airmass across the western Piedmont. Highs ranging from upper 50s NW to mid/upper 70s east. Rain chances will slowly taper off from SW to NE Tuesday night, finally coming to an end across the NE zones early Wednesday morning as the mature cyclone lifts away from the area. Lows Tuesday night in the mid to upper 50s Tuesday night. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 330 AM EDT Monday... In the wake of the low lifting up the Mid-Atlantic coast, low-level swly flow and short wave ridging aloft will mark the return of sunshine and warming temperatures. Highs in the upper 70s to lower 80s Wednesday, warming into the lower and mid 80s by Thursday. On the southern periphery of dampening short wave energy lifting through the MS and Ohio Valleys NE into the Great Lakes, we could see isolated/slight chance of showers and storms Thursday night and Friday. Otherwise, it will remain mostly dry with the main weather headlines being the hot temperatures associated with the dominate subtropical ridge building across the SE US. Highs Saturday and Sunday in the upper 80s to lower 90s. && .AVIATION /12Z Monday through Friday/... As of 700 AM Monday... 24-hr TAF Period: Adverse aviation conditions in the form of IFR/LIFR ceilings and rain are expected through the TAF period as a potent upper level low and attendant surface low track southeast from the Deep South to the Southeast coast. Elevated showers and thunderstorms /heavy rainfall/ are expected at all terminals this morning through the afternoon/evening. Northeast winds initially at 5-10 kt will increase to 10-15 knots with gusts to ~20 knots after sunrise. The FAY terminal could see light/variable or southeast winds along with improved ceilings (MVFR or possibly VFR) for several hours this afternoon, depending on the precise track of the aforementioned surface low as it progresses toward the Southeast coast. Looking Ahead: Adverse conditions are likely to persist in association with a lingering CAD wedge over the area Tue/Tue night. Ceilings are gradually expected to lift/scatter out to VFR during the day Wednesday as the upper level low lifts northeast along the Mid-Atlantic coast. -Vincent && .HYDROLOGY... As of 330 AM Monday... ...Flood Watch remains in effect through 12Z Tuesday... Widespread heavy rain is expected to develop over central NC today into tonight. Storm total rainfall amounts of 3-5" are expected, with locally heavier amounts possible where the primary band of elevated convection pivots /persists the longest/. Flooding of local creeks and streams can be expected. Main stem rivers will experience significant rises in water levels this afternoon into tonight, particularly the Yadkin, Haw, Neuse, Tar, Roanoke, and Cape Fear. && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through Tuesday morning for NCZ007>011-021>028-038>043- 073>078-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Hartfield/Vincent SHORT TERM...CBL LONG TERM...CBL AVIATION...Vincent HYDROLOGY...Vincent/RAH
Hazardous weather outlook, Apr 24, 4:46 AM EDT, 5 hours 51 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 446 AM EDT Mon Apr 24 2017 NCZ007>011-021>028-038>043-073>078-083>086-250900- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke- 446 AM EDT Mon Apr 24 2017 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...800 AM EDT Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ088-089-250900- Cumberland-Sampson- 446 AM EDT Mon Apr 24 2017 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Although the best potential for severe weather is expected to remain south and east of central North Carolina today, an isolated severe thunderstorm cannot be ruled out in vicinity of a warm front approaching southern portions of Cumberland and Sampson counties this afternoon. .DAYS TWO THROUGH SEVEN...800 AM EDT Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Vincent
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:38 AM EDT | River Flood Warning | RAH | Davidson, Davie | 65 hr |
| Apr 24, 7:52 AM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke | 3 hr |
| Apr 24, 9:56 AM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Lee, Orange, Wake | 3 hr |
| Apr 24, 12:09 PM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Richmond, Scotland, Stanly | 3 hr |
| Apr 24, 12:34 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 3 hr |
| Apr 24, 3:33 PM EDT | Areal Flood Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 17 more | 4 hr |
| Apr 24, 6:19 PM EDT | Areal Flood Warning | RAH | Durham, Johnston, Sampson, Wake, Wayne | 17 hr |
| Apr 24, 7:19 PM EDT | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 6 hr |
| Apr 24, 7:54 PM EDT | Areal Flood Advisory | RAH | Anson, Cumberland, Hoke, Montgomery, Moore, Richmond and 3 more | 6 hr |
Nearby
River Flood Warnings in North Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.